# SDR SWIA2025071100009

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 42,933 hours, 43,223 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Smoke
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT FILLED WITH SMOKE DURING TAXI. SHORTLY AFTER, L PACK FAULT MESSAGE. QRH STOPPED SMOKE FROM CONTINUING.   (FLIGHT 5306 - FILED CLOSED)PILOT REPORTED SMOKE IN COCKPIT WITH LITTLE SMOKE IN CABIN. COMPLIED WITH FIM FOR ABNORMAL SMELL REF FIM 21-21-00. ISOLATED TO LEFT PACK SEIZED AND MISSING MOUNTING HARDWARE AND ASSEMBLY HARDWARE.  REMOVED AND REPLACED LEFT ACM ASSEMBLEY AND REPLACED MOUNTING HARDWARE. ISOLATED BLEED SOURCES RAN ENGINES AND PACK WITH NO SMOKE PRESENT REF AMM 21-51-10
